# SDR QXEA9801326

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N496US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11167
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Mismanufactured
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR INNER STRUCTURE UNDER DOOR HOLD BRACKET INTERCOSTAL WAS OF IMPROPER HEIGHT.  REPAIRED IAW FOKKER SRM 51-31-01.
